# SDR FDEA202101270209

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 36,044 hours, 21,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: DO1755
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL ILS 22L LFT T/E DISAGREE, GO-AROUND, QRH FLAPS 20 LNDG.  SITTING IN GATE ALL INDICATION WENT AWAY.  EMERGENCY WAS DECLARED.  CONFIRM NO EICAS MESSAGES PRESENT AT START T/S, PER FIM 27-50/FT808 AND CONFIRM NO C/B'S OPEN FOR FLAP SYSTEM OPERATIONS INSP.  XMISSIONS 1-4 & 5-8 LOAD INDICATORS WITH SAT RESULTS/NO POPPED INDICATORS PRESENT.  PERFORM BITE OF 1-2&3 FSEU'S PER FIM 27-51/FT805 WITH NR 1 FSEU SHOWS EXIST FAULT "LT FLAP XMIT" #220  HARD FAULT, AND "FLAP DISAGREE" INTRMITT NR 305.  NR 2 SHOWS NO EXIST FAULTS AND NR 3 SHOWS NO EXIST FAULT.  PERFORM SEVERAL CYCLES FLAP SYS OPERATIONS CHECK FROM "UP" TO FLAPS 30 WITH PUMPS AND PTU ENGAGED AND SPECIAL ATTN TO FLAPS 20-30 FOR SPEED AND SMOOTH INDICATION WITH LT FLAP NEEDLE APPROX 1/2 NEEDLE  OFF(BEHIND RT) NO SPEED OR JERK INDICATION DEFECTS NOTED AND NO EICAS MESSAGES PRESENT.  T/S TO CONTINUE WITH LT FLAP XMITTER ADJ.  R/I  27JAN21 22:28   LFT U REASON CODE.  PREMATURE REMOVAL/INSTALLATION OFF PRIOR TO ANY ADJUSTMENTS OF FLAP XMITTER.  PERFORM TRAILING EDGE EDGE FLAP SYS IND TEST, PER M/M 27-58-00-5 WITH BOTH 1 & 2 ENGINE RUNS, PER JRH CH 5 WITH SAT RESULTS.  NO FLAP INDICATION FAULTS NOTED AND NO EICAS MESSAGES.  R & R NR 1 FSEU AND TEST, PER M/M 27-51-01-2 WITH SAT RESULTS/NO FAULTS INDICATED.  OK FOR SERVICE.
